Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 37, NWS Milwaukee, WI

April 25, 2011

NWS Milwaukee, WI issued this small craft advisory at Apr 25, 2011, 3:10 AM CDT. It took effect at Apr 26, 2011, 3:00 AM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Apr 25, 2011, 3:10 AM CDT (08:10 UTC)
In effect from
Apr 26, 2011, 3:00 AM CDT
Expired
Apr 26, 2011, 9:00 PM CDT
In force
18 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

833 
WHUS73 KMKX 250810
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
310 AM CDT MON APR 25 2011

...BRISK EASTERLY WINDS DEVELOP TONIGHT...

.A STRENGTHENING LOW PRESSURE SYSTEM WILL TRACK FROM SOUTHERN
MISSOURI THIS EVENING...TO NORTH CENTRAL WISCONSIN BY TUESDAY
EVENING. LOOK FOR NORTHEAST WINDS TO VEER EAST TODAY AND GRADUALLY
INCREASE OVERNIGHT. EASTERLY WINDS OF 15 TO 25 KNOTS LATER TONIGHT
WILL RESULT IN WAVES TO 3 TO 6 FEET BY SUNRISE ON TUESDAY. AS THE
LOW LIFTS NORTH ON TUESDAY...WINDS WILL VEER TO THE SOUTHEAST AND
EVENTUALLY SOUTHWEST BY AFTERNOON. WINDS AND WAVES WILL DROP
BACK BELOW SMALL CRAFT ADVISORY LEVELS BY MID AFTERNOON TUESDAY. 

LMZ643>646-251615-
/O.NEW.KMKX.SC.Y.0037.110426T0800Z-110426T2000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
310 AM CDT MON APR 25 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM CDT
TUESDAY. 

* WINDS: EAST WINDS INCREASE TO 15 TO 25 KNOTS AFTER MIDNIGHT
  TONIGHT. WINDS WILL DIMINISH AND VEER TO SOUTHEAST THEN
  SOUTHWEST ON TUESDAY. 

* WAVES: WAVES WILL BUILD TO 3 TO 6 FEET AFTER MIDNIGHT TONIGHT.
  DIMINISHING TO 2 TO 4 FEET BY MID AFTERNOON ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DAVIS

WWW.WEATHER.GOV/MKX
7 follow-up statements
274 
WHUS73 KMKX 251428
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
928 AM CDT MON APR 25 2011

...BRISK EASTERLY WINDS DEVELOP TONIGHT...

.A STRENGTHENING LOW PRESSURE SYSTEM WILL TRACK FROM SOUTHERN
MISSOURI THIS EVENING...TO NORTH CENTRAL WISCONSIN BY TUESDAY
EVENING. LOOK FOR NORTHEAST WINDS TO VEER EAST TODAY AND
GRADUALLY INCREASE OVERNIGHT. EASTERLY WINDS OF 15 TO 25 KNOTS
LATER TONIGHT WILL RESULT IN WAVES TO 3 TO 6 FEET BY SUNRISE ON
TUESDAY. AS THE LOW LIFTS NORTH ON TUESDAY...WINDS WILL VEER TO
THE SOUTHEAST AND EVENTUALLY SOUTHWEST BY AFTERNOON. WINDS AND
WAVES WILL DROP BACK BELOW SMALL CRAFT ADVISORY LEVELS BY MID
AFTERNOON TUESDAY.

LMZ643>646-252230-
/O.CON.KMKX.SC.Y.0037.110426T0800Z-110426T2000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
928 AM CDT MON APR 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM CDT
TUESDAY. 

* WINDS: EAST WINDS INCREASE TO 15 TO 25 KNOTS AFTER MIDNIGHT 
  TONIGHT. WINDS WILL DIMINISH AND VEER TO SOUTHEAST THEN 
  SOUTHWEST ON TUESDAY. 

* WAVES: WAVES WILL BUILD TO 3 TO 6 FEET AFTER MIDNIGHT TONIGHT. 
  DIMINISHING TO 2 TO 4 FEET BY MID AFTERNOON ON TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
811 
WHUS73 KMKX 252023
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
323 PM CDT MON APR 25 2011

...BRISK EASTERLY WINDS DEVELOP TONIGHT...

.A STRENGTHENING LOW PRESSURE SYSTEM WILL TRACK FROM SOUTHERN
MISSOURI THIS EVENING...TO NORTH CENTRAL WISCONSIN BY TUESDAY
EVENING. LOOK FOR EAST WINDS TO GRADUALLY INCREASE TONIGHT.
THE STRENGTHENING EASTERLY WINDS WILL BUILD LARGE WAVES BY
SUNRISE ON TUESDAY. AS THE LOW LIFTS NORTH ON TUESDAY...WINDS WILL
VEER TO THE SOUTHEAST AND EVENTUALLY SOUTHWEST BY AFTERNOON. WINDS
WILL DROP BACK BELOW SMALL CRAFT ADVISORY LEVELS BY LATE AFTERNOON
TUESDAY...WITH WAVES SUBSIDING BY THE EVENING HOURS.

LMZ643>646-260430-
/O.EXT.KMKX.SC.Y.0037.110426T0800Z-110427T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
323 PM CDT MON APR 25 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO 7 PM CDT
TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM TO 7 PM CDT
TUESDAY. 

* WINDS: EAST WINDS INCREASE TO 15 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS AFTER MIDNIGHT TONIGHT. WINDS WILL DIMINISH AND VEER TO
  SOUTHEAST THEN SOUTHWEST ON TUESDAY.

* WAVES: WAVES WILL BUILD TO 3 TO 6 FEET AFTER MIDNIGHT TONIGHT.
  DIMINISHING TO 2 TO 4 FEET BY TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
458 
WHUS73 KMKX 260230
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
930 PM CDT MON APR 25 2011

...BRISK EAST WINDS AND HIGH WAVES DEVELOP LATE TONIGHT...

.A STRENGTHENING LOW PRESSURE SYSTEM WILL TRACK FROM MISSOURI
THIS EVENING...TO NORTH CENTRAL WISCONSIN BY TUESDAY EVENING. LOOK
FOR EAST TO NORTHEAST WINDS TO INCREASE TONIGHT ESPECIALLY DURING
THE EARLY MORNING HOURS ON TUESDAY. THE STRENGTHENING EASTERLY
WINDS WILL BUILD LARGE WAVES BY SUNRISE ON TUESDAY. AS THE LOW
LIFTS NORTH ON TUESDAY...WINDS WILL VEER TO THE SOUTHEAST AND
EVENTUALLY SOUTHWEST BY AFTERNOON WITH WINDS REMAINING BREEZY. THE
WINDS WILL DROP BACK BELOW SMALL CRAFT ADVISORY LEVELS BY TUESDAY
EVENING...WITH WAVES SUBSIDING AS WELL. 

LMZ643>646-261030-
/O.CON.KMKX.SC.Y.0037.110426T0800Z-110427T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
930 PM CDT MON APR 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 PM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 PM CDT
TUESDAY. 

* WINDS: EAST WINDS INCREASE TO 15 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS BY 3 AM. THE WINDS WILL VEER TO THE SOUTHEAST THEN
  SOUTHWEST ON TUESDAY AND REMAIN BREEZY.

* WAVES: WAVES WILL BUILD TO 3 TO 6 FEET AFTER MIDNIGHT TONIGHT. 
  DIMINISHING TO 2 TO 4 FEET BY TUESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
GEHRING
427 
WHUS73 KMKX 260936
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
436 AM CDT TUE APR 26 2011

...BLUSTERY VEERING WINDS EXPECTED TODAY...

.DEEPENING LOW PRESSURE OVER EASTERN IOWA WILL PUSH INTO WESTERN
WISCONSIN TODAY. BLUSTERY EAST WINDS TO THE NORTH OF THIS LOW WILL
VEER TO THE SOUTH AND SOUTHWEST AFTER THE LOW PASSES TO THE NORTH.

THE EAST WINDS WILL GUST TO 30 KNOTS EARLY THIS MORNING BEFORE
BRIEFLY DIMINISHING TO 10 TO 20 KNOTS AS THE LOW APPROACHES. SOUTH
WINDS WILL THEN INCREASE TO 15 TO 25 KNOTS ONCE AGAIN THIS
AFTERNOON AND EVENING. THE WINDS AND HIGH WAVES WILL SUBSIDE
TONIGHT.

LMZ643>646-261745-
/O.EXT.KMKX.SC.Y.0037.000000T0000Z-110427T0200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
436 AM CDT TUE APR 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS
EVENING. 

* WINDS: EAST WINDS UP TO 33 KNOTS EARLY THIS MORNING WILL VEER TO
  THE SOUTH AND TEMPORARILY DECREASE TO 10 TO 20 KNOTS LATER THIS
  MORNING. SOUTH TO SOUTHWEST WINDS WILL AGAIN INCREASE TO 15 TO
  25 KNOTS LATE THIS MORNING OR EARLY AFTERNOON. THE SOUTHWEST
  WINDS WILL DECREASE TO 5 TO 15 KNOTS TONIGHT. 

* WAVES: BUILDING WAVES TO 4 TO 7 FEET EARLY THIS MORNING WILL
  DIMINISH TO 1 TO 3 FEET BY LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MBK

WWW.WEATHER.GOV/MKX
141 
WHUS73 KMKX 261233
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
733 AM CDT TUE APR 26 2011

...BLUSTERY VEERING WINDS EXPECTED TODAY WITH AREAS OF DENSE FOG...

.DEEPENING LOW PRESSURE OVER EASTERN IOWA WILL PUSH INTO WESTERN
WISCONSIN TODAY. BLUSTERY EAST WINDS TO THE NORTH OF THIS LOW
WILL VEER TO THE SOUTH AND SOUTHWEST AFTER THE LOW PASSES TO THE
NORTH.

THE EAST WINDS WILL GUST TO 30 KNOTS EARLY THIS MORNING BEFORE
BRIEFLY DIMINISHING TO 10 TO 20 KNOTS AS THE LOW APPROACHES.
SOUTH WINDS WILL THEN INCREASE TO 15 TO 25 KNOTS ONCE AGAIN THIS
AFTERNOON AND EVENING. THE WINDS AND HIGH WAVES WILL SUBSIDE
TONIGHT.

IN ADDITION...WARM MOIST AIR FLOWING NORTHWARD OVER THE COOL LAKE
MICHIGAN WATERS WILL RESULT IN AREAS OF DENSE FOG THROUGH THE
AFTERNOON. 

LMZ643>646-262045-
/O.NEW.KMKX.MF.Y.0021.110426T1233Z-110426T2100Z/
/O.CON.KMKX.SC.Y.0037.000000T0000Z-110427T0200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
733 AM CDT TUE APR 26 2011

...DENSE FOG ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM
CDT THIS EVENING. 

* WINDS: EAST WINDS UP TO 33 KNOTS EARLY THIS MORNING WILL VEER 
  TO THE SOUTH AND TEMPORARILY DECREASE TO 10 TO 20 KNOTS LATER 
  THIS MORNING. SOUTH TO SOUTHWEST WINDS WILL AGAIN INCREASE TO 
  15 TO 25 KNOTS LATE THIS MORNING OR EARLY AFTERNOON. THE 
  SOUTHWEST WINDS WILL DECREASE TO 5 TO 15 KNOTS TONIGHT. 

* WAVES: BUILDING WAVES TO 4 TO 7 FEET EARLY THIS MORNING WILL 
  DIMINISH TO 1 TO 3 FEET BY LATE TONIGHT.

* VISIBILITY: AREAS OF DENSE FOG WILL REDUCE THE VISIBILITY TO ONE
  QUARTER MILE OR LESS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$
WWW.WEATHER.GOV/MKX

MBK
917 
WHUS73 KMKX 262012
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
312 PM CDT TUE APR 26 2011

...BLUSTERY SOUTH WINDS INTO THIS EVENING...

.LOW PRESSURE OVER CENTRAL WISCONSIN WILL CONTINUE TO MOVE
NORTHEAST TONIGHT. GUSTY SOUTH WINDS OF 15 TO 25 KNOTS WILL LAST
INTO THIS EVENING. WINDS AND WAVES WILL SUBSIDE LATER TONIGHT AS
THE PRESSURE GRADIENT WEAKENS. PATCHY FOG WILL BE POSSIBLE.

LMZ643>646-270200-
/O.CAN.KMKX.MF.Y.0021.000000T0000Z-110426T2100Z/
/O.CON.KMKX.SC.Y.0037.000000T0000Z-110427T0200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
312 PM CDT TUE APR 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE DENSE FOG ADVISORY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT
UNTIL 9 PM CDT THIS EVENING. 

* WINDS: SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS INTO THIS EVENING

* WAVES: BUILDING WAVES TO 3 TO 5 FEET EARLY THIS EVENING
  DIMINISHING TO 1 TO 3 FEET BY LATE TONIGHT.

* VISIBILITY: PATCHY FOG LATE. LOCAL VISIBILITIES OF 1/2 MILE
  POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
593 
WHUS73 KMKX 270209
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
909 PM CDT TUE APR 26 2011


LMZ643>646-270315-
/O.EXP.KMKX.SC.Y.0037.000000T0000Z-110427T0200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
909 PM CDT TUE APR 26 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. SOUTHWEST WINDS
WILL CONTINUE TO DECREASE TONIGHT. WAVE HEIGHTS WILL REMAIN LOW. 

$$
WWW.WEATHER.GOV/MKX
GEHRING

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 24, 1:39 PM CDT, 13 hours 31 minutes earlier.

Area forecast discussion, Apr 24, 1:39 PM CDT, 13 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
139 PM CDT SUN APR 24 2011

.SHORT TERM...

.TONIGHT AND MONDAY...FORECAST CONFIDENCE MEDIUM TO HIGH.

SFC HIGH PRESSURE WILL PERSIST OVER WI TONIGHT. THEN LOW PRESSURE
DEVELOPING IN THE SOUTHERN PLAINS WILL SLOWLY MOVE NORTHEASTWARD
ACROSS MO AND CENTRAL IL ON MONDAY...AND ACROSS LAKE MI ON TUE. LOW
CLOUDS WILL EVENTUALLY SCATTER OUT LATER THIS AFTERNOON.
HOWEVER...MID AND HIGH CLOUDS WILL BECOME MORE DENSE THIS EVENING
AND OVERNIGHT AS THE LOW APPROACHES SOUTHERN WI...AND IT WILL BE
OVERCAST ON MONDAY.

THE FIRST 500MB SHORTWAVE WILL APPROACH SOUTHERN WI MON AFTERNOON.
THE POSITIVE VORTICITY ADVECTION...UPPER DIVERGENCE ASSOCIATED WITH
THE UPPER JET...700MB OMEGA AND 850MB WARM AIR ADVECTION WILL COME
TOGETHER OVER NORTHERN IL AND SOUTHERN WI MON AFTERNOON. THERE IS
STILL UNCERTAINTY WITH TIMING THE RAIN CHANCES ON MONDAY
AFTERNOON. THE GFS TRIES TO BRING RAIN SHOWERS INTO ALL OF SOUTHERN
WI EARLIER THAN THE NAM...WHICH ONLY BRINGS THE SHOWERS INTO
SOUTHWEST WI. IT WILL DEPEND ON THE SFC TRACK AND HOW QUICKLY THE
MOISTURE WITH THIS SYSTEM CAN OVERCOME THE DRIER AIR IN PLACE. FOR
NOW...KEPT THE RAIN CHANCE GOING ACROSS MUCH OF THE FORECAST AREA
FOR THE 18Z-00Z TIME PERIOD.

TEMPERATURES SHOULD BE AROUND 60 INLAND TO THE LOW 50S NEAR THE LAKE
ONCE AGAIN ON MONDAY...AS WINDS WILL CONTINUE TO BE EASTERLY AHEAD
OF THE LOW PRESSURE SYSTEM.

MONDAY NIGHT THROUGH WEDNESDAY...FORECAST CONFIDENCE...MEDIUM.

THE SHORTWAVE OVER THE SOUTHERN AND CENTRAL PLAINS WILL MOVE
NORTHEAST TOWARDS/INTO THE MID MISSISSIPPI VALLEY MONDAY NIGHT.
THE 12Z GFS AND CRAS CONTINUES TO TREND FASTER THAN THE 12Z NAM
AND 00Z ECMWF. PREFER THE SLOWER MOVEMENT AS TRENDS THAT LAST FEW
DAYS HAS BEEN CLOSER TO THE SLOWER MODELS. ON TUESDAY GFS/NAM AND
ECMWF HAVE SOMEWHAT OF A CLOSED LOW OVER WISCONSIN OR EASTERN
MINNESOTA. ON WEDNESDAY MODELS ALL HAVE COME INTO LINE IN KEEPING
THIS UPPER LOW/TROUGH NEAR NORTHERN WISCONSIN.

THE SECOND SHORTWAVE MOVES RAPIDLY FROM NORTHERN NEVADA/UTAH EARLY
TUESDAY MORNING AND INTO THE MID AND LOWER MISSISSIPPI VALLEY
WEDNESDAY.

AT THE SURFACE...THE LEAD LOW MOVES ACROSS MISSOURI MONDAY EVENING
AND INTO SOUTHEAST WISCONSIN OR SOUTHERN LAKE MICHIGAN TUESDAY
MORNING. MODEL SPREAD HAS COME MORE INTO LINE WITH THE OLDER NAM/ECMWF.
NOW THE FARTHER EAST GFS IS ACTUALLY THE FARTHEST WEST...TAKING
THE LOW INTO CENTRAL WISCONSIN BY NOON TUESDAY. HOWEVER ALL MODELS
HAVE A RATHER BAGGY LOW...AND NONE REALLY PUSH UP THE WARM
SECTOR. THEREFORE RAIN COOLED LOW LEVEL AIR IS EXPECTED...AND
MODELS STILL HAVE VERY WEAK ELEVATED CAPE. THEREFORE DO NOT EXPECT
MUCH SMALL HAIL POSSIBILITIES. OCCLUDED FRONT MOVES THROUGH DURING
THE AFTERNOON...BUT NAM TAKES TIL EVENING TO ELIMINATE THE LOW
LEVEL INVERSION...AND BY THEN MID LEVELS DRY WITH FAIRLY STABLE
LAPSE RATES AROUND 4 TO 5C/KM ABOVE 850 MB AND 7.5 C/KM AT 900 MB.

THEN A SECOND LOW DEVELOPS ALONG THE STALLED BOUNDARY ACROSS
ARKANSAS TUESDAY MORNING...AND MOVES IT INTO THE OHIO VALLEY
REGION WEDNESDAY AS IT INTENSIFIES...BEFORE REACHING LAKE ERIE AND
LAKE HURON WEDNESDAY NIGHT. MOST OF THE PRECIPITATION FROM THIS
SHOULD STAY SOUTH AND EAST...BUT SOME LIGHT PRECIPITATION COULD
AFFECT SOUTHEAST WISCONSIN...ESPECIALLY ON THE ECMWF AND
DGEX...MAINLY IN THE COLD UPPER TROUGH THAT DEVELOPS OVER THE
GREAT LAKES WEDNESDAY NIGHT.

.THURSDAY...FORECAST CONFIDENCE...MEDIUM.

NAM/GFS AND ECMWF ALL TAKE THE NEXT SHORTWAVE NORTHEAST...AND
MERGE IT WITH THE OLD UPPER LOW OVER THE EASTERN GREAT LAKES AREA
THURSDAY MORNING. THE ECMWF IS STILL A LITTLE FARTHER WEST AND
SLOWER WITH THE RESULTANT UPPER LOW/TROUGH.

SURFACE TROUGH ON THE ECMWF AND DGEX EXTENDS ACROSS THE FORECAST
AREA A LITTLE MORE THAN THE GFS.

SOME LIGHT QPF ON ECMWF AND DGEX...WITH ONLY SPOTTY HUNDREDTHS SEEN
ON THE GFS. 850 MB RH IS RATHER HIGH ACROSS THE FORECAST AREA
THURSDAY...AND WITH EXPECTED STRATOCUMULUS SHIELD AND COLD UPPER
TROUGH...DAYTIME TEMPERATURES SHOULD BE RATHER COOL.

.LONG TERM...

.FRIDAY...FORECAST CONFIDENCE...MEDIUM.

12Z GFS AND 00Z ECMWF FINALLY PUSH THE UPPER TROUGH OFF TO THE
EAST AND MID LEVEL RIDGING OCCURS OVER WISCONSIN.

SURFACE HIGH ALSO MOVES ACROSS WISCONSIN SO EXPECT A FAIRLY QUIET
WEATHER DAY.

.SATURDAY AND SUNDAY...FORECAST CONFIDENCE...MEDIUM.

GFS AND ECMWF BOTH BRINGS THE NEXT SHORTWAVE ACROSS MONTANA AND
INTO THE NORTHERN PLAINS ON SATURDAY. GFS IS QUICKER IN MOVING IT
TOWARDS LAKE SUPERIOR SUNDAY MORNING...WHILE ECMWF IS OVER
NORTHERN MINNESOTA.

BOTH MODELS HAVE SOUTH SURFACE WINDS AND SHOWERS IN WARM AIR
ADVECTION PATTERN SATURDAY. GFS HAS A STRONGER COLD FRONT MOVING
ACROSS WISCONSIN BY SATURDAY EVENING...WHILE ECMWF DELAYS THIS
UNTIL SUNDAY MORNING.  SLIGHT PREFERENCE TO THE ECMWF.

ECMWF BRINGS PRECIPITATION INTO THE FORECAST DAY SATURDAY WHILE
GFS BRINGS IT IN FRIDAY NIGHT. WILL GO WITH THE CONSENSUS GRIDS ON
THIS.

ON SUNDAY THE FORECAST AREA COULD BE IN DRY WEDGE OF THE OCCLUDING
SURFACE LOW NEAR LAKE SUPERIOR.

&&

.AVIATION...

STUBBORN STRATO CU SHOULD BREAK UP A BIT LATER THIS AFTERNOON.
HOWEVER IT WILL STILL BE TOUGH TO SEE THE SUN WITH THE HIGH CIRRUS
OVERHEAD. MID AND HIGH CLOUDS WILL CONTINUE TO THICKEN TONIGHT INTO
MONDAY AHEAD OF A LOW PRESSURE SYSTEM DEVELOPING OVER THE SOUTHERN
PLAINS AND TRACKING NORTHEASTWARD ACROSS CENTRAL IL AND NORTHERN
LOWER MI MON NIGHT INTO TUE.

THERE IS A CHANCE THAT THE RAIN WOULD SPREAD INTO SOUTHERN WI BY MID
MONDAY AFTERNOON...BUT THE BETTER CHANCE FOR RAIN WILL BE MONDAY
NIGHT THROUGH TUESDAY MORNING. MVFR TO IFR CIGS EXPECTED WITH THE
RAIN. ISOLATED THUNDERSTORMS ARE EXPECTED AS WELL.

&&

.MARINE...

WE COULD SEE A SHORT PERIOD OF SMALL CRAFT ADVISORY CONDITIONS
DEVELOP MONDAY NIGHT INTO TUESDAY AS LOW PRESSURE TRACKS FROM WEST
CENTRAL ILLINOIS TO NRN LOWER MICHIGAN.  BRISK EASTERLY WINDS AHEAD
OF THE LOW WILL SHIFT TO WESTERLY AS THE LOW PASSES BY. THE NEXT
CHANCE FOR SMALL CRAFT ADVISORIES WOULD BE WEDNESDAY NIGHT INTO
THURSDAY WITH ANOTHER LOW PRESSURE PASSING THROUGH.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

SHORT/LONG TERM...06/HENTZ
VERY SHORT TERM/AVIATION/MARINE...13/MRC
Hazardous weather outlook, Apr 24, 3:44 PM CDT, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
344 PM CDT SUN APR 24 2011

WIZ046-047-051-052-056>060-062>072-252045-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
344 PM CDT SUN APR 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT...AS LOW PRESSURE TRACKS
NORTHEAST FROM THE SOUTHERN PLAINS TO WISCONSIN.

THUNDERSTORMS ARE POSSIBLE AGAIN SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH SATURDAY.

LMZ643>646-252045-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
344 PM CDT SUN APR 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT.

SMALL CRAFT ADVISORY CONDITIONS MAY BE MET MONDAY NIGHT INTO
TUESDAY AS LOW PRESSURE TRACKS FROM WEST CENTRAL ILLINOIS TO
NORTHERN LOWER MICHIGAN. SMALL CRAFT ADVISORY CONDITIONS MAY BE
MET AGAIN WEDNESDAY NIGHT AND THURSDAY AS ANOTHER STRONG LOW
PRESSURE SYSTEM TRACKS SOUTH AND EAST OF THE REGION.

HENTZ

WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.